# SDR REXA2022100502210

- Difficulty date: October 2, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH690362851
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT RAIL BETWEEN FS 744.00 AND 752.00 IS CORRODED,	REMOVED AND REPLACED RH SIDE SEAT RAIL (PN: SH690-36285-1) BETWEEN FS 744 AND FS 752 IAW CRJ-900 AMM 53-00-49-000-801 (A07) AND CRJ-900 AMM 53-00-49-400-801 (A07)
